Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On nuvaring, vaginal dryness and sensitivity, redness. Help

Hi, I have been on NuvaRing for 3 months now. i changed my ring last night to go on my fourth month. I woke up this morning with my vagina being dry and used a small amount of lotion to help. I don t remember if i had used that specific lotion for that reason or not before. I have not had sex, and use NuvaRing for my iron levels, but my boyfriend and I do touch each other which also occurred last night. The only symptoms I have are a swollen Labium Minor and lots of dryness and sensitivity on the outside of my vagina, on my labium minor, and some redness inside of that. I don t know if the problem is associated with the NuvaRing, lotion, or my boyfriend. Please help me out if you have any answers.
Asked On : Wed, 7 Nov 2012
Answers:  0 Views:  37 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor